Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Galstyan, Arsen Khachaturovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:59
Abstract pages:258
Full texts:34
References:13
Birth date: 28.07.1995
Keywords: Minimal Networks, Hausdorff distance, Fermat--Steiner problem, Steiner problem, Metric Geometry.

Subject:

Fermat-Steiner Problem in the Space of Compact Subsets of $\mathbb{R}^m$, endowed with the Hausdorff Metric

   
Main publications:
  1. A.Kh. Galstyan, “Problema Ferma-Shteinera v prostranstve kompaktnykh podmnozhestv evklidovoi ploskosti”, Lobachevskie chteniya 2018, Materialy Semnadtsatoi molodezhnoi shkoly-konferentsii, Trudy Matematicheskogo tsentra imeni N. I. Lobachevskogo, 56, Kazanskoe matematicheskoe obschestvo, Kazan, 2018, 87-88

http://www.mathnet.ru/eng/person151772
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2021
1. A. Kh. Galstyan, A. O. Ivanov, A. A. Tuzhilin, “The Fermat-Steiner problem in the space of compact subsets of $\mathbb R^m$ endowed with the Hausdorff metric”, Mat. Sb., 212:1 (2021),  28–62  mathnet  mathscinet  elib; Sb. Math., 212:1 (2021), 25–56  isi  scopus
2020
2. A. H. Galstyan, “The Fermat–Steiner problem in the space of compact subsets of the Euclidean plane”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 175 (2020),  44–55  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022